Web services discovery with rough sets

Li, M., Yu, B., Sahota, V. and Qi, M. (2009) Web services discovery with rough sets. International Journal of Web Services Research, 6 (1). pp. 69-86. ISSN 1545-7362.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics > QA0075 Electronic computers. Computer science
Divisions: pre Nov-2014 > Faculty of Social and Applied Sciences > Computing
Depositing User: Users 2 not found.
Date Deposited: 24 Feb 2011 16:05
Last Modified: 11 Dec 2014 14:01
URI: https://create.canterbury.ac.uk/id/eprint/4977

Actions (login required)

Update Item (CReaTE staff only) Update Item (CReaTE staff only)

Downloads

Downloads per month over past year

View more statistics

Share

Connect with us

Last edited: 29/06/2016 12:23:00